# SDR SWAA2015052740074

- Difficulty date: May 21, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 83,767 hours, 64,948 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546531510
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FRAME INNER CHORD CORRODED AT BS 500, BETWEEN STRINGER 25R - 26R.  REPAIRED FRAME IAW EA.
